Top Posters
Since Sunday
19
18
15
15
14
14
13
13
13
13
12
12
New Topic  
wrote...
Posts: 31
Rep: 0 0
4 months ago
Mrs. James has been taking a diuretic and a beta-blocker for the treatment of hypertension for the past several months. During her latest clinic visit, she states that she has been measuring her blood pressure regularly at her local drug store and she claims that it is usually in the range of 130/80 mm Hg. As a result, she states that she has cut down on her doses of both drugs. Mrs. James' actions should indicate what nursing diagnosis to the nurse?
A)Risk for poisoning related to unilateral changes to medication regimen
B)Acute confusion related to the necessity for medication adherence
C)Readiness for enhanced decision making related to management of drug therapy
D)Deficient knowledge related to self-management of drug regimen
Textbook 
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 26 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 151
4 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
Mrs. James is evidently unaware of the need to take her medications consistently. She is presuming that symptom control means that the medication is no longer indicated. The nurse should address this lack of knowledge. There is no associated risk of poisoning, and the patient's decision making is deficient, a fact that she may or may not be willing to address. Acute confusion denotes a deficit in cognitive processes, not a lack of information.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  143 People Browsing
Your Opinion
Related Images
 334
 354
 378